Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Elavil

USER REVIEWS

Comment from: 55-64on Treatment for 10+ years Published: September 28

I don't know if it has a side effect of losing memory. I don't know if this is causing memory lose

Comment from: bnurse25-34on Treatment for less than 1 month Published: November 15

Taking it for IC symptoms. Medication tempered the severity of the pain and spasms I was suffering. I do have the side effects of dry mouth/eyes, and sedation lasting nearly 24 hours. I am able to functionally work, I have no memory problems. I do feel a slight emotional detachment.

Related Reading: dry mouth

Comment from: PAT65-71on Treatment for 6 months to - 1 year Published: August 12

My Dr. gave it to me started out with 25 to strong then 10mg ok then gradually to 50 mg.Was taken it for esophagus soft tissues muscle very bad spasms.seems since I've been on hydrocodone about 4 years my digestive system is shutting down also started getting I.B.S.started to work good then very bad reactions every kind Dr said stop the Elavil its been 2 months since stopping it.But still have side effects and all muscle spasms are back including jack hammer spasms. I started getting off hydro for my back pain was taking 6 to 8 10/325 to 6 to 4 to 3 but with all the meds I am taking I passed out fell on my tile floor woke up hurting my ribs,face,cheek bones you name it.so I started up on my hydro.What can I do ,I have a super sensitive system and I cant handle all the spasms and pain.HELP please.

Related Reading: hydrocodone | elavil | muscle spasms

Comment from: 35-44on Treatment for 1-6 months Published: June 08

No Script or health Insurance needed to place and order with 10% discount for all purchased. It was nice to have some from them, I just hit them at. WhatsApp only: +1(252)4601212, Wickr or Kik: peterking2014. Email: [email protected] Message code: (Med16) Discreet Delivery

Comment from: Daniel 19-24on Treatment for 2-5 years Published: January 23

I was originally given elavil to help me sleep at night.It has definitely helped with me in that regards. Other things that I have noticed about this medicine is that is causes some problems with memory. My mood has been way more stable then in my past. I don't feel pain as much as I used too. My mouth gets pretty dry. I feel less anxious all the time. I have a slightly reduced sex drive which is good for me. All in all I would say this medicine has for sure made my life better thanks to finally getting sleep and not having mood swings like I used to have. The memory loss can suck unless you want to forget your past.

Related Reading: elavil

Comment from: 25-34on Treatment for 1-2 years Published: October 16

I would get a migraine every day. Each one lasted at least 6 hours. Almost lost everything because of the migraines. I had seen 4 Dr's and they all accused me of seeking painkillers. I had a constant throbbing in my head. 24/7. And like clock work it would spike to a migraine. I was taking OTC meds. Around 80 pills a day. Just to keep it barrable. The migraines would get so bad I contemplated suicide. I had two scans done. Nothing. I finally went to Renown Neurology in Reno, NV. My Dr there finally believed me. She put me on Elivil. I have good days which are far more often than bad. On bad days I take my rescue med (Zomig). Elivil has not only saved my life (along with my Dr) but it gave me my life back. There are some side affects. Like weight gain. Which is fine with me because I lost 32 pounds while dealing with such intense pain I had zero appetite. And dry mouth. I wake up in the middle of the night and my mouth is so dry my tongue is literally stuck to the roof of my mouth. Nothing a drink of water won't fix. Also I dream allot more at night. Very vivid dreams. To the point I wake up and have to stop and think if that really happened or not. However these side affects are nothing compared to the pain I was in. I will gladly live with these.

Related Reading: suicide | zomig | dry mouth

Comment from: lisa45-54on Treatment for 2-5 years Published: October 02

I went for 8 months with 4-5 migraines a day. After about 3 weeks on elavil, it cut them back to less than one a day. I have been on this for a little over 3 years now and it has helped me immensely. I take it at least 2 hours before bed and try to drink a lot of fluid before bed, as well as through out the day. Those 2 things help offset the dry mouth and sluggish mornings.

Related Reading: elavil | dry mouth

Comment from: lis13-18on Treatment for 1-2 years Published: June 02

I started this medication because I had chronic migraines and was getting them daily. The first day I started the medication at 10mg, I immediately had a dry mouth but my headaches were gone. I felt sedated and very passive throughout the day. I gained a lot of weight especially FAT (from 125lbs to 140lbs). My sleep schedule became a complete disaster and i begun to sleep in alot. I did poorly in school because of this. I had to increase the dosage because after 5 months it stopped working and my headaches came back. I started taking Excedrin Migraine due to the pain I was in. That was the only thing helping me so I realized Elavil was not working for me anymore. I completely stopped and I felt the normal. I am not seeking other medications to take but my headaches are not as bad as they once were.

Related Reading: dry mouth | elavil

Comment from: JediMom1245-54on Treatment for 6 months to - 1 year Published: December 31

I have anxiety, migraines, and chronic pain from a variety of injuries (which started with a broken femur in 2000). I have tried Lexapro, Zoloft, and Cymbalta, each of which had some effect on my issues but were ultimately outweighed by unwanted side effects. ELAVIL stood out because the initial side effects were minimal, and I did experience a reduction in pain. After a few months, however, the weight gain was noticeable and significant. I have gained about 25-30 lbs (with no signs of stopping), which on a small-framed person is a lot, especially the breast enlargement. I am 5'3" and healthy-looking at 140 lbs. I already have large breasts, normally a D cup, and on Elavil, they are back to how big they were when I was nursing (DD,E). My anxiety is only minimally reduced, and I have some forgetfulness and although my pain (knees, leg, back) is improved, it is not enough to eliminate needing supplemental pain medication. I had already decided to wean off the drug, when I went on a road trip and forgot the meds (accidentally on purpose?). The on call doc refused to call in a lower dose for me, so now I am on day three of coming off 75 mg cold turkey. It is predictably unpleasant: I am anxious, weepy, have difficulty sleeping, and the pain is returning. On day two was nauseous to the point of vomiting, and my appetite is significantly reduced. On Elavil I experienced a marked urge to eat sugary things, which is not typical for me. I also felt a dampening of all emotions, both good and bad, and I just dont feel like myself.

Related Reading: anxiety | chronic pain | lexapro

QUESTION

Depression is a(n) __________ . See Answer
References

Health Solutions From Our Sponsors